Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 40, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some pathology involving pseudo $l$-groups as groups of divisibility
Jorge Martinez.
Proc. Amer. Math. Soc. 40 (1973), 333-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319825
Identities for series of the type $Σf(n)𝜇(n)n^{-s}$
Tom M. Apostol.
Proc. Amer. Math. Soc. 40 (1973), 341-345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319868
Colength of derivation ideals
Kenneth Kramer.
Proc. Amer. Math. Soc. 40 (1973), 346-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318122
Solvable and nilpotent near-ring modules
Gordon Mason.
Proc. Amer. Math. Soc. 40 (1973), 351-357
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320094
Permanent groups. II
Leroy B. Beasley and Larry Cummings.
Proc. Amer. Math. Soc. 40 (1973), 358-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320030
On semiprime P. I. rings
Wallace S. Martindale.
Proc. Amer. Math. Soc. 40 (1973), 365-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318215
Minimal primes of ideals and integral ring extensions
William Heinzer.
Proc. Amer. Math. Soc. 40 (1973), 370-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319962
A prime-divisor function
J. Knopfmacher.
Proc. Amer. Math. Soc. 40 (1973), 373-377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327694
On representations of the group of Listing’s knot by subgroups of $SL(2,C)$
Alice Whittemore.
Proc. Amer. Math. Soc. 40 (1973), 378-382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316585
On special linear characters of free groups of rank $n≥4$
Alice Whittemore.
Proc. Amer. Math. Soc. 40 (1973), 383-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322064
Finiteness conditions for projective and injective modules
Joe W. Fisher.
Proc. Amer. Math. Soc. 40 (1973), 389-394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0335578
Commutative extensions by canonical modules are Gorenstein rings
Robert Fossum.
Proc. Amer. Math. Soc. 40 (1973), 395-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318139
Characterization of certain groupoids and loops
Pl. Kannappan.
Proc. Amer. Math. Soc. 40 (1973), 401-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318382
The structure of a lattice-ordered group as determined by its prime subgroups
Keith R. Pierce.
Proc. Amer. Math. Soc. 40 (1973), 407-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0337719
The Schur multiplicator of metacyclic groups
F. Rudolf Beyl.
Proc. Amer. Math. Soc. 40 (1973), 413-418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0325759
On products of powers in groups
Roger Lyndon, Thomas McDonough and Morris Newman.
Proc. Amer. Math. Soc. 40 (1973), 419-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320153
Semigroups with positive definite structure
Parfeny P. Saworotnow.
Proc. Amer. Math. Soc. 40 (1973), 421-425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320640
A generalization of the Banach-Stone theorem
Bahattin Cengiz.
Proc. Amer. Math. Soc. 40 (1973), 426-430
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320723
Admissible exponential representations and topological indices for functions of bounded variation
F. M. Wright and J. N. Ling.
Proc. Amer. Math. Soc. 40 (1973), 431-437
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324053
On approximation in the Bers spaces
Charles K. Chui.
Proc. Amer. Math. Soc. 40 (1973), 438-442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0340608
Some order and topological properties of locally solid linear topological Riesz spaces
C. D. Aliprantis.
Proc. Amer. Math. Soc. 40 (1973), 443-447
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320692
Chebyshev subspaces and convergence of positive linear operators
C. A. Micchelli.
Proc. Amer. Math. Soc. 40 (1973), 448-452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0328445
Local automorphisms are differential operators on some Banach spaces
John C. Wells and Charles R. DePrima.
Proc. Amer. Math. Soc. 40 (1973), 453-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324470
Subalgebras of $B[c]$
H. I. Brown and Tae Geun Cho.
Proc. Amer. Math. Soc. 40 (1973), 458-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324438
A bounded Hilbertian basis in $C[0,1]$
Sherwood Samn.
Proc. Amer. Math. Soc. 40 (1973), 465-469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320718
On the variational method for the existence of solutions of nonlinear equations of Hammerstein type
Djairo G. de Figueiredo and Chaitan P. Gupta.
Proc. Amer. Math. Soc. 40 (1973), 470-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318988
Reducing decompositions for strictly cyclic operators
Richard Bouldin.
Proc. Amer. Math. Soc. 40 (1973), 477-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320777
On compact operators in the weak closure of the range of a derivation
Hong W. Kim.
Proc. Amer. Math. Soc. 40 (1973), 482-486
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318956
A second order nonlinear oscillation theorem
James S. W. Wong.
Proc. Amer. Math. Soc. 40 (1973), 487-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318585
Analytic functions, ideals, and derivation ranges
R. E. Weber.
Proc. Amer. Math. Soc. 40 (1973), 492-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0353025
Automorphisms of commutative Banach algebras
B. E. Johnson.
Proc. Amer. Math. Soc. 40 (1973), 497-499
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317053
Physical states on a $C^{*}$-algebra
Charles A. Akemann and Stuart M. Newberger.
Proc. Amer. Math. Soc. 40 (1973), 500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318860
Concave solutions of a Dirichlet problem
H. Guggenheimer.
Proc. Amer. Math. Soc. 40 (1973), 501-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330481
Classification of bounded solutions of a linear nonhomogeneous differential equation
Thomas G. Hallam.
Proc. Amer. Math. Soc. 40 (1973), 507-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320409
On Akcoglu and Sucheston’s operator convergence theorem in Lebesgue space
Ryōtarō Satō.
Proc. Amer. Math. Soc. 40 (1973), 513-516
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0341138
Metric inequalities and the zonoid problem
H. S. Witsenhausen.
Proc. Amer. Math. Soc. 40 (1973), 517-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0390916
Tensor products and joint numerical range
A. T. Dash.
Proc. Amer. Math. Soc. 40 (1973), 521-526
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336380
Probability measures on semigroups
Peter Gerl.
Proc. Amer. Math. Soc. 40 (1973), 527-532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318776
Isomorphism theorems for infinite order differential operators
J. D. Buckholtz.
Proc. Amer. Math. Soc. 40 (1973), 533-538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320820
Bounded holomorphic functions in Siegel domains
Su Shing Chen.
Proc. Amer. Math. Soc. 40 (1973), 539-542
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322211
Zero sets of functions from non-quasi-analytic classes
R. B. Darst.
Proc. Amer. Math. Soc. 40 (1973), 543-544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0323978
More on tight isometric immersions of codimension two
Chang Shing Chen.
Proc. Amer. Math. Soc. 40 (1973), 545-553
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0375169
A characterization of four-dimensional Einstein manifolds
Yi Ching Yen.
Proc. Amer. Math. Soc. 40 (1973), 554-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0332096
Metric inequalities and convexity
Dorothy Wolfe.
Proc. Amer. Math. Soc. 40 (1973), 559-562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319045
An invariant of conformal mappings
Bang-yen Chen.
Proc. Amer. Math. Soc. 40 (1973), 563-564
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320956
A generalization of Tietze’s theorem on convex sets in $R^{3}$
Nick M. Stavrakas.
Proc. Amer. Math. Soc. 40 (1973), 565-567
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0341280
Terms in cylindric algebras
Charles Pinter.
Proc. Amer. Math. Soc. 40 (1973), 568-572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0325391
On retraceable sets with rapid growth
T. G. McLaughlin.
Proc. Amer. Math. Soc. 40 (1973), 573-576
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0340010
The model theory of differential fields of characteristic $p̸=0$
Carol Wood.
Proc. Amer. Math. Soc. 40 (1973), 577-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329887
Abstract stationary processes
Parfeny P. Saworotnow.
Proc. Amer. Math. Soc. 40 (1973), 585-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324762
Further extending a complete convex metric
Robert A. Dooley.
Proc. Amer. Math. Soc. 40 (1973), 590-596
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322824
On characteristic classes of groups and bundles of $K(Π,1)$’s
R. O. Hill.
Proc. Amer. Math. Soc. 40 (1973), 597-603
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319192
On contractive mappings
Michael A. Geraghty.
Proc. Amer. Math. Soc. 40 (1973), 604-608
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0334176
Projectivity of the Whitehead square
Duane Randall.
Proc. Amer. Math. Soc. 40 (1973), 609-611
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0356047
Certain subsets of products of $𝜃$-refinable spaces are realcompact
Phillip Zenor.
Proc. Amer. Math. Soc. 40 (1973), 612-614
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322812
Criteria for compactness and for discreteness of locally compact amenable groups
Edmond Granirer.
Proc. Amer. Math. Soc. 40 (1973), 615-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0340962
Anosov flows and expansiveness
Victor Norton and Thomas O’Brien.
Proc. Amer. Math. Soc. 40 (1973), 625-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322907
On the groups of inertia of smooth manifolds
Adil G. Naoum.
Proc. Amer. Math. Soc. 40 (1973), 629-634
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0339231
Compactification and completion as absolute closure
Anthony W. Hager.
Proc. Amer. Math. Soc. 40 (1973), 635-638
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0331326